# SDR CALA2013082990844

- Difficulty date: August 25, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 45,602 hours, 17,853 cycles
- Engine: Iae V2527A5
- System (JASC): 3418 · Stall Warning System
- Part: Screw
- Condition: Loose
- Location: Aoa Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL ABOVE SEAT 2A.  REMOVED PSU ABOVE SEATS 2A & 2B, REMOVED SIDEWALL CEILING PANELS ABOVE ROWS 2 & 3 LT SIDE.  AIR ESCAPING FROM RISER DUCT WHERE IT ATTACHES TO INDIVIDUAL AIR SUPPLY DUCT ABOVE SIDEWALL AT ROW 3, ADJUSTED & SECURED CLAMP, NO NOISE NOTED.  FLIGHT ATTENDANT SAYS THERE IS A HIGH PITCH NOISE AT SEAT 1A WINDOW OPERATED PACKS, NO SQUEAL , PHYSICAL CHECK , DOOR SEAL 1L, WINDOWS AT 1A,2A,3A EXTERIOR & INTERIOR ALL APPEARS OK.  VERY LOUD SQUEAL ROW 1-2 NEAR WALL-FLOOR.  PRESSURIZED AC, FOUND CAPT AOA SEN OR ATTACHMENT SCREWS LOOSE, SECURED.  ALSO FOUND FIRST OFFICERS AOA BLANKING PLATE CLOCKED WRONG.  REINSTALLED IAW SAME MM.
